20 days into Xithromax and Mepron: stomach symptoms?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

PSR1
Regular Member


Date Joined Sep 2009
Total Posts : 67
   Posted 9/24/2009 7:33 AM (GMT -6)   
I have been taking the Xithro and Mepron for about three weeks: have just within the last few days developed significant diarrhea and nausea. Could this be a reaction to the meds kicking in, or perhaps die-off? I am a first-time Lymie, so I do not know how to assess these symptoms. Any help appreciated. I have actually had one or two better days in the last week: today feel wretched again: shaky, weak, and with neuralgic sensations in back and hips.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 23, 2017 9:46 AM (GMT -6)
There are a total of 2,858,871 posts in 313,694 threads.
View Active Threads


Who's Online
This forum has 155286 registered members. Please welcome our newest member, UtaUta.
461 Guest(s), 16 Registered Member(s) are currently online.  Details
ResilienceR, Lioness1, George_, PeteZa, albear99, Jakester, Resurrection, Scott007, Doggiedo, Gear, JoJoLA, searchinginla, Bobby Mac, tune, ljimd, Mrs.Worried


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer